# SDR HNAA2014061800185

- Difficulty date: June 18, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 053
- Aircraft time: 68,746 hours, 77,978 cycles
- System (JASC): 2425 · AC Indicating System
- Part: Monitor
- Part number: 522808
- Part serial: 860094
- Condition: Inoperative
- Location: Ac Power
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

AC POWER MONITOR IS BLANK.  R & R AC POWER MONITOR IAW 24-29-05.  OPS CHECKED GOOD.
